# SDR A6WA2023013058452

- Difficulty date: December 5, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 39,235 hours, 37,967 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R3170611
- Part serial: NSN
- Condition: Cracked
- Location: Bs 339
- Part time: 39,235 hours, 37,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT PANEL DRAG ANGLE IS CRACKED AT PULLEY BRACKET AREA AT FS339.50.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED DRAG ANGLE WITH FABRICATION OF NEW ANGLE, DIMENSIONS L= 21.500Ï¿½ W= 1.600Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW REO 601R-52-11-513 REV (C) DATED 2020-10-22.
